# SDR R61A201506040489

- Difficulty date: June 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 28,280 hours, 21,107 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR TIE AT FRAME 84 STRINGERS 27-28R WAS FOUND CORRODED.  MX R & R THE SHEAR TIE IAW SRM 51-41-01, AND 51-40-02.
